On Soft Čech Closure Spaces
Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 9, Issue 2
Abstract
The purpose of the present paper is to introduce the basic notions of Soft Čech closure spaces and investigate some separation axioms in Soft Čech closure spaces.
Authors and Affiliations
R. Gowri , G. Jegadeesan
(g*p)*-Closed Sets In Topological Spaces
In this paper, we have introduced a new class of sets called (g*p)*-closed sets which is properly placed in between the class of closed sets and the class of g-closed sets. As an application, we introduce two new spaces...
Extended Approach to Fuzzy Soft Topological Spaces
In this research paper, we continue the study on fuzzy soft topological spaces and investigate the properties and theorems of fuzzy soft local base point, fuzzy soft contact point. Then discuss the relationship between s...
Some Common Fixed Point Theorems Using Implicit Relations in Menger Spaces
In this paper, we prove common fixed point theorems for pairs of weakly compatible mappings along with E.A. and (CLRS) properties using implicit relations in Menger spaces.
Normal magic square and its some matrix properties
Some matrix properties on Eigen values, singular values, norm and condition number of normal magic square are presented in this paper. The properties are verified on a number of test examples and numerical results...
Improved Ujević method for finding zeros of linear and nonlinear equations
—In this paper, we suggest a new predictor- corrector method for solving nonlinear equations by combining Halley’s method and Ujević method. The method is verified on a number of test examples and numerical results...